# SDR ABXA20130611470

- Difficulty date: June 11, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T821029
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT BULK CARGO DOOR LOWER SILL CUTOUT STRUCTURE BS 1440.  R & R CORRODED WEB IAW SRM 51-40-02. GROUNDED.
